Alert archive / Pennsylvania / Special Weather Statements in 2020
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jun 5, 2020, 3:15 PM EDT for Bucks County, Montgomery County, Pennsylvania. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 5, 2020, 3:15 PM EDT (19:15 UTC)
- Expired
- Jun 5, 2020, 3:45 PM EDT
- In force
- 30 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Bucks County, PA, Montgomery County, PA
The radar
The Philadelphia radar (KDIX), 72 km from the middle of the area, began a volume at 19:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 7.3 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 34 J/kg
- Mixed-layer CIN
- -275 J/kg
- Mixed-layer LCL
- 685 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 139 m²/s²
- 0-3 km storm-relative helicity
- 150 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
527
WWUS81 KPHI 051915
SPSPHI
Special Weather Statement
National Weather Service Mount Holly NJ
315 PM EDT Fri Jun 5 2020
PAZ103>106-051945-
Lower Bucks-Upper Bucks-Eastern Montgomery-Western Montgomery-
315 PM EDT Fri Jun 5 2020
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL MONTGOMERY AND
CENTRAL BUCKS COUNTIES...
At 314 PM EDT, strong thunderstorms were clustered over East
Norriton, or 14 miles northwest of Philadelphia, moving northeast at
20 mph.
Wind gusts 40 to 50 mph are possible with these storms.
Locations impacted include...
Norristown, Lansdale, West Norriton, East Norriton, Doylestown,
Conshohocken, Hatboro, Souderton, Bedminster, Ambler, Collegeville,
Chalfont, Hatfield, Dublin, Bryn Athyn, Ivyland, Fricks, Bryn Mawr,
Richboro and King Of Prussia.
This includes the following highways...
Interstate 476 in Pennsylvania between mile markers 15 and 19.
Pennsylvania Turnpike between exits 326 and 343.
Northeast Extension between exits A20 and A31.
Interstate 76 in Pennsylvania between mile markers 328 and 335.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4028 7486 4008 7521 4009 7522 4005 7526
4002 7532 4004 7534 4006 7535 4007 7538
4016 7548 4047 7515
TIME...MOT...LOC 1914Z 223DEG 18KT 4018 7531
$$
NCWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 5, 3:01 PM EDT, 14 minutes earlier.
Area forecast discussion, Jun 5, 3:01 PM EDT, 14 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
301 PM EDT Fri Jun 5 2020
.SYNOPSIS...
The unsettled weather pattern continues as several mid-level
disturbances ride a long a stalled frontal boundary through the
remainder of the workweek. A stronger feature will finally push
a stronger cold front through the region Saturday, with high
pressure building into the region through the early portion of
next week. Developing low pressure across the central U.S. looks
to bring more unsettled weather by late next week.
&&
.NEAR TERM /THROUGH TONIGHT/...
Storms are rapidly developing along a differential heating
boundary (via remnant clouds from last night's precipitation)
from far north-central Maryland into far southeastern
Pennsylvania into adjacent southwest New Jersey. Expect this
trend to continue through the afternoon as instability maximizes
to the south of the boundary and large-scale lift continues to
increase as a convectively-aided perturbation moves east of the
Appalachians. The orientation of the boundary is nearly parallel
to the midlevel flow, which means cells will be training if the
boundary itself remains fairly stationary. So far, the boundary
is lifting somewhat north, so the initial convection may avoid
this training setup. However, expectation is that as convection
continues to increase and mature, localized training will occur.
Rainfall rates will be formidable, as precipitable waters near
or exceeding 2 inches are present across the area and warm-cloud
depths are near/above 10 kft. Observed rainfall rates so far are
well above 1.5 inches per hour. In more susceptible areas
(e.g., the urban corridor; areas of far southeast PA into
southern NJ from last night's convection), any sustained
training of convection will likely cause flash flooding. The
question will be where this axis of maximized training will
occur, and high-resolution guidance is not overly agreeable in
this regard. Current thinking is a consensus approach is best
given that (1) the NAM looks too far south given the recent
trends of the initiating boundary, (2) the HRRR and NAM Nest
initialized the convection too slowly and slightly too far to
the north, and (3) ongoing storms may augment the near-storm
environment sufficiently to alter the progression of the
boundary. With this in mind, thinking is that the heaviest
totals will be in an axis roughly from Berks/Chester/Montgomery
Counties northeastward to Monmouth County. This is well within
the confines of the current flash flood watch, so have made no
changes at this time.
Other concern is severe-weather potential. Morning soundings
suggest rather poor midlevel lapse rates (e.g., IAD generally
between 5-6 C/km 850-500 mb), and deep-layer shear is rather
weak. Thermal profiles are favorable for hybrid/wet microbursts,
but the wind profiles are not favorable for storm
maintenance/organization or the development of strong cold pools.
SPC Day-1 marginal risk for most areas south of I-78 seems
appropriate at this point, with any severe wind gusts expected
to be fairly isolated/sporadic.
General idea is for convection to continue along the initiating
boundary through early evening, with a gradual propagation
eastward/southeastward with time (given upwind propagating
vectors). Hi-res guidance has trended slower with convection
moving offshore, so precipitation may continue in coastal New
Jersey and portions of Delmarva into the early overnight hours.
Have prolonged higher PoPs given these trends, and have
increased PoPs overall through the evening given current radar
observations.
Lows tonight will be very warm given the ambient near-saturated
deep thermal profiles in place. Most locations will be in the
mid to upper 60s, with some spots likely not falling below 70.
Some localized fog is expected once the precipitation ceases.
&&
.SHORT TERM /SATURDAY/...
The shortwave trough associated with tonight's convection will
move offshore by 12z Saturday, with a period of mostly dry
conditions expected Saturday morning. However, a strong
northern-stream vort max will dig into the Northeast by 18z. An
attendant cold front will progress through the CWA during the
afternoon. The environment will destabilize quickly downstream
of the front, with SBCAPEs once again exceeding 1500 J/kg where
strong insolation occurs. Scattered convection is expected to
develop along the front as it migrates southeast through the
area, possibly as early as 12-2 pm. Convection will likely
organize slowly along the front as it continues southeast, but
coverage will be sparser farther and farther northwest. Also,
frontal timing is not overly clear, with subtle discrepancies in
guidance continuing. Used a consensus approach, with timing of
initiation around 18z and a frontal position generally near the
I-95 corridor.
Deep-layer shear may be a little stronger tomorrow (around 30 kt
or so), so cannot rule out some severe storms. Profiles are
considerably drier in the midlevels tomorrow, so potential for
strong downdrafts and hail appears somewhat higher while
potential for flash flooding is much lower than today. The main
question, at this point, appears to be frontal timing and
coverage of convection. SPC has added a Day-2 marginal risk for
Delmarva and southeast Pennsylvania, which certainly agrees with
recent model trends. For now, have trended PoPs only slightly
higher, with generally slight-chance to chance categories in
place (higher the farther southeast you go).
Temperatures will be very warm in advance of the front, with
highs approaching 90 degrees near/southeast of the urban
corridor.
&&
.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
High pressure builds into the region Sunday through Wednesday,
with a nice stretch of much-needed quiet weather and highs
gradually warming from the upper 70s Sunday to the low 80s
Tuesday and Wednesday. To our west, Cristobal will work
northward, amplifying a shortwave trough in the process. This
looks to stall the Rossby Wave pattern, enhancing the ridge over
the eastern U.S., which is leading to a warmer outlook for
Tuesday and Wednesday.
All good things must come to an end, however. This comes to
fruition as the surface low moves off to the north and east
after absorbing the remnants of Cristobal. To our east, an mid
and low level area of low pressure begins to deepen and looks to
push westward towards the East Coast by Thursday. This will
eventually interact with the approaching cold front Friday.
There is remarkable agreement amongst the GFS and EC at this
point with the retrograding low merging with the front over our
region in the Friday timeframe. There is the potential for heavy
rain with these features given the stalled pattern. Thankfully,
a nice period of dry weather before this will help soils
recover a bit.
&&
.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Today...Conditions continue to improve, with all sites either MVFR
or VFR. Continued improvement to VFR for all sites is expected,
although ABE and RDG will likely be the slowest to improve.
Scattered showers and thunderstorms are expected to develop later
this afternoon. Some of the thunderstorms may have gusty winds and
heavy rain. Winds will be west to southwest around 5 to 10 knots,
with an occasional gust around 15 knots, especially for ACY and
MIV. Medium confidence overall with low confidence in the timing of
precipitation.
Tonight...Scattered showers and thunderstorms, mainly before
04Z. Some of the thunderstorms may have gusty winds and heavy
rain. Generally MVFR and IFR conditions. Variable wind 6 knots
or less. Medium confidence overall with low confidence in the
timing of precipitation.
Outlook...
Saturday...VFR conditions generally expected with southwesterly
winds turning northwesterly from 5 to 10 knots with gusts to 20
knots at times. Showers and thunderstorms possible with higher
winds gusts and restrictions. Moderate confidence.
Sunday...VFR with northwesterly winds from 5 to 10 knots with
gusts to 15 knots. High confidence.
Monday...VFR with northwesterly winds from 5 to 10 knots. High
confidence. High confidence.
Tuesday...VFR with southwesterly winds turning southerly from 5
to 10 knots. High confidence.
&&
.MARINE...
Sub-advisory winds/seas are expected through Saturday. Southwest
winds 10 to 15 kt and wave heights of 2 to 4 feet are forecast
tonight. A gradual switch to west/northwest winds is expected by
late Saturday.
Storms are expected this evening and tonight, and may occur
once again tomorrow afternoon. Strong wind gusts and locally
higher waves should be expected in their proximity.
Outlook...
Sunday...Generally sub-SCA conditions expected with north to
northwesterly winds from 10 to 15 knots with gusts to 20 knots
in the morning. Seas from 1 to 3 feet.
Monday...Sub-SCA conditions expected with northerly winds
turning easterly and eventually southeasterly from 10 to 15
knots. Seas from 1 to 3 feet.
Tuesday...Sub-SCA conditions expected with southwesterly winds
turning southeasterly from 10 to 15 knots with gusts to 20
knots. Seas ranging from 1 to 3 feet.
Rip Currents...
We are expecting a moderate risk for the development of
dangerous rip currents along the New Jersey shore for today. A
low risk is anticipated for the Delaware beaches. A medium
period southerly swell is forecast along with a southerly wind
around 15 to 20 MPH.
The southerly wind is forecast to decrease to around 10 MPH for
Saturday and the swell and breaking waves should diminish a
bit, as well. Therefore, a low risk is expected for both New
Jersey and Delaware on Saturday.
&&
.TIDES/COASTAL FLOODING...
Localized minor tidal flooding occurred during the night. While
water levels will be elevated again around this evening's high
tide, only spotty minor flooding is anticipated. As a result,
the need for another Coastal Flood Advisory seems unlikely.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch until midnight EDT tonight for PAZ060>062-
070-071-101>106.
NJ...Flash Flood Watch until midnight EDT tonight for NJZ007-009-
010-012>022-025>027.
DE...Flash Flood Watch until midnight EDT tonight for DEZ001.
MD...Flash Flood Watch until midnight EDT tonight for MDZ008-012.
MARINE...None.
&&
Synopsis...Davis
Near Term...CMS
Short Term...CMS
Long Term...Davis
Aviation...Davis/Iovino/Robertson
Marine...CMS/Davis
Tides/Coastal Flooding...IovinoHazardous weather outlook, Jun 5, 9:54 AM EDT, 5 hours 21 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 954 AM EDT Fri Jun 5 2020 NJZ001-008-PAZ054-055-061400- Sussex-Morris-Carbon-Monroe- 954 AM EDT Fri Jun 5 2020 This Hazardous Weather Outlook is for northern New Jersey and northeast Pennsylvania. .DAY ONE...Today and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. NJZ014-025-026-061400- Eastern Monmouth-Coastal Atlantic-Coastal Ocean- 954 AM EDT Fri Jun 5 2020 ...FLASH FLOOD WATCH IN EFFECT FROM 2 PM EDT THIS AFTERNOON THROUGH THIS EVENING... This Hazardous Weather Outlook is for central New Jersey and southern New Jersey. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. There is a moderate risk for the development of dangerous rip currents. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. DEZ001-MDZ008-012-NJZ007-009-010-012-013-015>022-027-PAZ060>062-070- 071-101>106-061400- New Castle-Cecil-Kent MD-Warren-Hunterdon-Somerset-Middlesex- Western Monmouth-Mercer-Salem-Gloucester-Camden- Northwestern Burlington-Ocean-Cumberland-Atlantic- Southeastern Burlington-Berks-Lehigh-Northampton-Delaware- Philadelphia-Western Chester-Eastern Chester-Western Montgomery- Eastern Montgomery-Upper Bucks-Lower Bucks- 954 AM EDT Fri Jun 5 2020 ...FLASH FLOOD WATCH IN EFFECT FROM 2 PM EDT THIS AFTERNOON THROUGH THIS EVENING... This Hazardous Weather Outlook is for northern Delaware, northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania and southeast Pennsylvania. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Thunderstorms are expected to develop and move through the area this afternoon and evening. The strongest storms may be capable of producing damaging wind gusts. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. NJZ024-061400- Atlantic Coastal Cape May- 954 AM EDT Fri Jun 5 2020 This Hazardous Weather Outlook is for southern New Jersey. .DAY ONE...Today and tonight. There is a moderate risk for the development of dangerous rip currents. Thunderstorms are expected to develop this afternoon. Some may produce locally heavy rainfall, with flash flooding possible. Damaging wind gusts may also occur with the strongest storms. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. DEZ004-061400- Delaware Beaches- 954 AM EDT Fri Jun 5 2020 This Hazardous Weather Outlook is for southern Delaware. .DAY ONE...Today and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-450>455-061400- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 954 AM EDT Fri Jun 5 2020 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Today and tonight. Thunderstorms are expected to move through the area this evening. The strongest storms may be capable of producing hazardous wind gusts and locally higher waves. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ002-003-MDZ015-019-020-NJZ023-061400- Kent-Inland Sussex-Queen Annes-Talbot-Caroline-Cape May- 954 AM EDT Fri Jun 5 2020 This Hazardous Weather Outlook is for central Delaware, southern Delaware, northeast Maryland and southern New Jersey. .DAY ONE...Today and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. CMS
In the hours before
Local storm report, Jun 5, 10:31 AM EDT, 4 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1031 AM EDT FRI JUN 5 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0632 PM TSTM WND DMG 1 WSW HAMBURG 40.55N 76.00W
06/04/2020 BERKS PA UTILITY COMPANY
A COUPLE OF REPORTS OF POWER LINES DOWN NEAR
WEST STATE STREET. TIME ESTIMATED FROM
RADAR.
&&
CMSLocal storm report, Jun 5, 1:45 PM EDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
145 PM EDT FRI JUN 5 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1013 PM TSTM WND DMG 3 SSE DELANEY CORNER 39.26N 75.73W
06/04/2020 KENT DE UTILITY COMPANY
LARGE TREE AND POWER LINES DOWN. TIME
ESTIMATED FROM RADAR.
&&
CMSLocal storm report, Jun 5, 1:46 PM EDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
146 PM EDT FRI JUN 5 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM TSTM WND DMG 2 W STRAUSSTOWN 40.49N 76.23W
06/04/2020 BERKS PA UTILITY COMPANY
DOWNED WIRES NEAR KLINE ROAD AND ROUTE 419.
TIME ESTIMATED FROM RADAR.
0556 PM TSTM WND DMG 1 NNW STRAUSSTOWN 40.50N 76.19W
06/04/2020 BERKS PA UTILITY COMPANY
DOWNED WIRES NEAR SCHUBERT ROAD. TIME
ESTIMATED FROM RADAR.
0630 PM TSTM WND DMG BERNVILLE 40.43N 76.11W
06/04/2020 BERKS PA 911 CALL CENTER
A FEW TREES REPORTED DOWN IN BERNVILLE. ALSO
A COUPLE OF SPORADIC DOWNED TREE REPORTS IN
NEARBY AREAS. TIME ESTIMATED FROM RADAR.
0632 PM TSTM WND DMG 1 WSW HAMBURG 40.55N 76.00W
06/04/2020 BERKS PA UTILITY COMPANY
A COUPLE OF REPORTS OF POWER LINES DOWN NEAR
WEST STATE STREET. TIME ESTIMATED FROM
RADAR.
0700 PM TSTM WND GST 1 SSW RUSCOMBMANOR TWP 40.41N 75.83W
06/04/2020 M58 MPH BERKS PA PUBLIC
CWOP SITE.
0925 PM TSTM WND DMG 1 SE PORT DEPOSIT 39.60N 76.08W
06/04/2020 CECIL MD 911 CALL CENTER
TREES AND WIRES DOWN AT THE INTERSECTION OF
CLARKE LN AND BAINBRIDGE RD. TIME ESTIMATED
FROM RADAR.
0940 PM TSTM WND DMG 2 NNW MORGNEC 39.28N 76.01W
06/04/2020 KENT MD 911 CALL CENTER
TREE DOWN AT THE INTERSECTION OF PEKINS HILL
RD AND WALLIS RD. TIME ESTIMATED FROM RADAR.
0945 PM TSTM WND DMG 1 W ZION 39.68N 75.99W
06/04/2020 CECIL MD 911 CALL CENTER
TREE DOWN AT THE INTERSECTION OF CROTHERS RD
AND ENGLAND CREAMERY RD. TIME ESTIMATED FROM
RADAR.
0950 PM LIGHTNING 1 WSW CHURCH HILL 39.14N 76.00W
06/04/2020 QUEEN ANNES MD FIRE DEPT/RESCUE
STRUCTURE FIRE ON HALLMARK FARM CIRCLE DUE
TO A LIGHTNING STRIKE. REPORTED TO BE UNDER
CONTROL. TIME OF START ESTIMATED FROM RADAR.
1010 PM TSTM WND GST MIDDLETOWN 39.45N 75.72W
06/04/2020 M59 MPH NEW CASTLE DE PUBLIC
1010 PM TSTM WND DMG MARYDEL 39.11N 75.74W
06/04/2020 KENT DE 911 CALL CENTER
A FEW TREES DOWN IN MARYDEL. ALSO SOME POWER
OUTAGE REPORTS IN THE AREA. TIME ESTIMATED
FROM RADAR.
1012 PM TSTM WND DMG 1 W MIDDLETOWN 39.45N 75.73W
06/04/2020 NEW CASTLE DE COUNTY OFFICIAL
DOWNED TREE AND WIRES NEAR THE INTERSECTION
OF MAIN STREET AND MIDDLETOWN WARWICK ROAD.
TIME ESTIMATED FROM RADAR.
1013 PM TSTM WND DMG 3 SSE DELANEY CORNER 39.26N 75.73W
06/04/2020 KENT DE UTILITY COMPANY
LARGE TREE AND POWER LINES DOWN. TIME
ESTIMATED FROM RADAR.
1015 PM TSTM WND DMG GREENSBORO 38.97N 75.80W
06/04/2020 CAROLINE MD DEPT OF HIGHWAYS
MD-313 NORTHBOUND NORTH OF MD-314 WAS CLOSED
DUE TO STORM DEBRIS. TIME ESTIMATED FROM
RADAR.
1015 PM TSTM WND DMG 1 NNE ASHLAND 39.82N 75.64W
06/04/2020 NEW CASTLE DE DEPT OF HIGHWAYS
DOWNED UTILITY POLE ON ASHLAND CLINTON
SCHOOL ROAD NEAR OLD KENNETT ROAD. TIME
ESTIMATED FROM RADAR.
1018 PM TSTM WND DMG 1 NW WINTERTHUR 39.81N 75.62W
06/04/2020 NEW CASTLE DE COUNTY OFFICIAL
DOWNED TREE AND WIRES NEAR OLD KENNETT ROAD
AND WAY ROAD. TIME ESTIMATED FROM RADAR.
1020 PM TSTM WND GST 4 SSW ELSINBORO TWP 39.48N 75.54W
06/04/2020 M64 MPH SALEM NJ MESONET
NJWXNET SITE NJ77.
1030 PM MARINE TSTM WIND SHIP JOHN SHOAL SJSN4 39.31N 75.38W
06/04/2020 M39 MPH ANZ430 DE OTHER FEDERAL
NOS GAUGE SHIP JOHN SHOAL SJSN4.
1033 PM TSTM WND DMG ALLOWAY 39.56N 75.35W
06/04/2020 SALEM NJ 911 CALL CENTER
TREES AND WIRES WERE DOWNED IN ALLOWAY. TIME
ESTIMATED FROM RADAR.
1035 PM HAIL 1 ESE MCDONOUGH 39.49N 75.63W
06/04/2020 M0.70 INCH NEW CASTLE DE PUBLIC
MPING REPORT.
1038 PM TSTM WND DMG PENNS GROVE 39.73N 75.47W
06/04/2020 SALEM NJ 911 CALL CENTER
TREES AND WIRES WERE DOWNED IN PENNS GROVE.
TIME ESTIMATED FROM RADAR.
1040 PM TSTM WND DMG SWARTHMORE 39.90N 75.35W
06/04/2020 DELAWARE PA FIRE DEPT/RESCUE
CORRECTS TIME OF PREVIOUS TSTM WND DMG
REPORT FROM SWARTHMORE. WIRES DOWN ON YALE
AVE. TIME ESTIMATED FROM RADAR.
1040 PM TSTM WND DMG PARKSIDE 39.87N 75.39W
06/04/2020 DELAWARE PA FIRE DEPT/RESCUE
CORRECTS TIME OF PREVIOUS TSTM WND DMG
REPORT FROM PARKSIDE. WIRES DOWN ON
SCHOOLHOUSE LN. TIME ESTIMATED FROM RADAR.
1045 PM TSTM WND DMG LIMA 39.92N 75.44W
06/04/2020 DELAWARE PA 911 CALL CENTER
WIRES DOWN ON COUNTRY VILLAGE WAY. TIME
ESTIMATED FROM RADAR.
1047 PM TSTM WND DMG 1 WNW MEDIA 39.92N 75.40W
06/04/2020 DELAWARE PA FIRE DEPT/RESCUE
CORRECTS TIME OF PREVIOUS TSTM WND DMG
REPORT FROM 1 WNW MEDIA. WIRES DOWN ON N
RIDLEY CREEK RD. TIME ESTIMATED FROM RADAR.
1055 PM TSTM WND DMG 1 NW DARBY 39.93N 75.27W
06/04/2020 DELAWARE PA FIRE DEPT/RESCUE
WIRES WERE DOWNED ON GOLF BLVD. TIME
ESTIMATED FROM RADAR.
1055 PM TSTM WND DMG ELK TWP 39.67N 75.16W
06/04/2020 GLOUCESTER NJ 911 CALL CENTER
A TREE FELL ONTO TWO MOBILE HOME TRAILERS.
TIME ESTIMATED FROM RADAR.
1056 PM TSTM WND DMG 1 WNW GLASSBORO 39.71N 75.13W
06/04/2020 GLOUCESTER NJ DEPT OF HIGHWAYS
DOWNED TREE AND WIRES ON US 322 BOTH
DIRECTIONS WEST OF HARVARD RD. ALL LANES
CLOSED. TIME ESTIMATED FROM RADAR.
1108 PM TSTM WND DMG LAWNSIDE 39.87N 75.04W
06/04/2020 CAMDEN NJ DEPT OF HIGHWAYS
DOWNED TREE ON I-295 SOUTHBOUND AT EXIT 30,
PARTIALLY BLOCKING THE RAMP. TIME ESTIMATED
FROM RADAR.
1110 PM TSTM WND DMG OAKLYN 39.91N 75.08W
06/04/2020 CAMDEN NJ PUBLIC
POWER LINES WERE DOWNED IN OAKLYN. TIME
ESTIMATED FROM RADAR.
1114 PM TSTM WND DMG 1 NW GIBBSBORO 39.85N 74.98W
06/04/2020 CAMDEN NJ PUBLIC
WIRES DOWN IN THE VOORHEES AREA. TIME
ESTIMATED FROM RADAR.
1115 PM TSTM WND DMG CHERRY HILL 39.93N 75.03W
06/04/2020 CAMDEN NJ 911 CALL CENTER
SEVERAL REPORTS OF DOWNED TREES AND WIRES IN
CHERRY HILL. TIME ESTIMATED FROM RADAR.
1125 PM TSTM WND DMG WILLINGBORO 40.03N 74.89W
06/04/2020 BURLINGTON NJ 911 CALL CENTER
SEVERAL REPORTS OF DOWNED WIRES IN
WILLINGBORO. TIME ESTIMATED FROM RADAR.
1125 PM TSTM WND DMG SHAMONG 39.78N 74.71W
06/04/2020 BURLINGTON NJ 911 CALL CENTER
MULTIPLE REPORTS OF DOWNED TREES AND WIRES
IN THE AREA. TIME ESTIMATED FROM RADAR.
1210 AM MARINE TSTM WIND 2 SSW SEASIDE PARK 39.91N 74.09W
06/05/2020 M40 MPH ANZ451 NJ MESONET
SOUTH SEASIDE PARK MARINA WEATHERFLOW SITE.
&&
CMS/JO/TCDSpecial weather statement, Jun 5, 3:15 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
315 PM EDT Fri Jun 5 2020
PAZ103>106-051945-
Lower Bucks-Upper Bucks-Eastern Montgomery-Western Montgomery-
315 PM EDT Fri Jun 5 2020
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL MONTGOMERY AND
CENTRAL BUCKS COUNTIES...
At 314 PM EDT, strong thunderstorms were clustered over East
Norriton, or 14 miles northwest of Philadelphia, moving northeast at
20 mph.
Wind gusts 40 to 50 mph are possible with these storms.
Locations impacted include...
Norristown, Lansdale, West Norriton, East Norriton, Doylestown,
Conshohocken, Hatboro, Souderton, Bedminster, Ambler, Collegeville,
Chalfont, Hatfield, Dublin, Bryn Athyn, Ivyland, Fricks, Bryn Mawr,
Richboro and King Of Prussia.
This includes the following highways...
Interstate 476 in Pennsylvania between mile markers 15 and 19.
Pennsylvania Turnpike between exits 326 and 343.
Northeast Extension between exits A20 and A31.
Interstate 76 in Pennsylvania between mile markers 328 and 335.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4028 7486 4008 7521 4009 7522 4005 7526
4002 7532 4004 7534 4006 7535 4007 7538
4016 7548 4047 7515
TIME...MOT...LOC 1914Z 223DEG 18KT 4018 7531
NCThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 10:07 PM EDT | Special Marine Warning | PHI | 53 min | |
| Jun 4, 10:12 PM EDT | Severe Thunderstorm Warning | PHI | Cumberland, Salem | 33 min |
| Jun 4, 10:31 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden, Gloucester | 46 min |
| Jun 4, 10:32 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Camden, Cumberland, Gloucester, Salem | 42 min |
| Jun 4, 10:52 PM EDT | Special Marine Warning | PHI | 38 min | |
| Jun 4, 10:59 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 1 more | 34 min |
| Jun 5, 12:06 AM EDT | Special Marine Warning | PHI | 54 min | |
| Jun 5, 9:47 AM EDT | Flash Flood Watch | PHI | Atlantic, Burlington, Camden, Cumberland, Gloucester, Hunterdon and 7 more | 12 hr |
| Jun 5, 3:24 PM EDT | Special Weather Statement | PHI | Mercer, Middlesex, Monmouth | 36 min |
| Jun 5, 3:57 PM EDT | Special Weather Statement | PHI | Mercer, Middlesex, Monmouth | 33 min |
| Jun 5, 4:36 PM EDT | Special Weather Statement | PHI | Monmouth | 24 min |
| Jun 5, 4:55 PM EDT | Special Weather Statement | PHI | Monmouth, Ocean | 50 min |
| Jun 5, 5:01 PM EDT | Areal Flood Advisory | PHI | Burlington, Mercer, Middlesex, Monmouth, Ocean, Somerset | 4 hr |
| Jun 5, 5:19 PM EDT | Areal Flood Advisory | PHI | Burlington, Camden, Gloucester, Ocean, Salem | 4 hr |
| Jun 5, 5:27 PM EDT | Flash Flood Warning | PHI | Monmouth, Ocean | 3 hr |
| Jun 4, 10:05 PM EDT | Special Weather Statement | PHI | Chester, Delaware, Montgomery, Philadelphia | 40 min |
| Jun 4, 10:46 PM EDT | Areal Flood Advisory | PHI | Berks, Carbon, Lehigh, Monroe, Northampton | 119 min |
| Jun 5, 3:48 PM EDT | Areal Flood Advisory | PHI | Bucks, Chester, Delaware, Montgomery, Philadelphia | 3 hr |
| Jun 5, 4:14 PM EDT | Special Weather Statement | PHI | Berks | 16 min |
| Jun 4, 9:54 PM EDT | Special Weather Statement | PHI | New Castle | 36 min |
| Jun 4, 9:15 PM EDT | Special Weather Statement | PHI | Cecil, Kent, Queen Anne's, Talbot | 45 min |
| Jun 4, 9:30 PM EDT | Severe Thunderstorm Warning | PHI | Cecil, Kent, Queen Anne's | 28 min |
Nearby
Special Weather Statements in Pennsylvania, 2020Every special weather statement in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.